# SDR MASA200601382

- Difficulty date: May 21, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 16,128 hours, 12,630 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7188 MDT - SPOILERON FAULT.  MX RESET SYSTEM.
